MAUDE Adverse Event Report: CORDIS CORPORATION SMART 120 150, SFA - 7X150MM; CATHETER, BILIARY, DIAGNOSTIC

CORDIS CORPORATION SMART 120 150, SFA - 7X150MM; CATHETER, BILIARY, DIAGNOSTIC
Model Number C07150ML
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stenosis (2263); Claudication (2550)
Date of Event 08/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A device history record review was performed and showed that these lots of products met all requirements per the applicable manufacturing quality plan.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
Three years after a smart stent was implanted in the middle portion of the right femoral artery, re-vascularization was performed on the target lesion.Three months later, intermittent claudication was confirmed and one year later, intermittent claudication was confirmed again.Percutaneous transluminal angioplasty was performed and the patient recovered.The smart stent was implanted in the target lesion without any issue.The ankle-brachial index level was confirmed to have been decreased.This is a case from (b)(6) smart pms for sfa.
 
Additional Manufacturer Narrative
Three years after a smart stent was implanted in the middle portion of the right femoral artery, re-vascularization was performed on the target lesion.Three months later, intermittent claudication was confirmed and one year later, intermittent claudication was confirmed again.Percutaneous transluminal angioplasty was performed, and the patient recovered.The smart stent was implanted in the target lesion without any issue.The ankle-brachial index level was confirmed to have been decreased.This is a case from japan smart pms for sfa.No other information was provided.The device was not returned for analysis.A product history record (phr) review of lot 15844403 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The phr review does not suggest that the event reported by the customer could be related to the manufacturing process.The adverse events of intermittent claudication and peripheral artery restenosis cannot be confirmed due to the nature of the events and the relationship to this device.Thrombosis, stenosis, and/or restenosis are commonly indicated events.Patients that require stents typically exhibit signs of thrombosis and restenosis prior to receiving these devices.Reports of these conditions after the device has been successfully deployed have not been linked to known manufacturing processes or criteria of the stent.According to the instructions for use, which is not intended as a mitigation, the following events are amongst those listed as potential adverse effects secondary to intravascular stent implantation: ¿arterial occlusion / thrombus, remote from puncture site, arterial occlusion / restenosis of the treated vessel, embolization, arterial, ischemia / infarction of tissue/organ, venous occlusion / thrombosis, remote from puncture site.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken at this time.

Brand Name
SMART 120 150, SFA - 7X150MM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL 33014
MDR Report Key7494093
Report Number9616099-2018-02120
Device Sequence Number1339339
Product Code FGE
UDI-Device Identifier20705032063439
UDI-Public20705032063439
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K042969
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2015
Device Model NumberC07150ML
Device Catalogue NumberC07150ML
Device Lot Number15844403
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/10/2018
Initial Date Received by Manufacturer 04/10/2018
Supplement Date Received by Manufacturer07/30/2018
Initial Report FDA Received Date05/08/2018
Supplement Report FDA Received Date08/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight56